logo AFST

A Viterbo-Hofer-Zehnder type result for hamiltonian inclusions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 12 (1991) no. 3, pp. 365-372.
@article{AFST_1991_5_12_3_365_0,
     author = {Fan, Xianling},
     title = {A {Viterbo-Hofer-Zehnder} type result for hamiltonian inclusions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {365--372},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {3},
     year = {1991},
     doi = {10.5802/afst.731},
     zbl = {0761.34017},
     mrnumber = {1189446},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.731/}
}
Xianling Fan. A Viterbo-Hofer-Zehnder type result for hamiltonian inclusions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 12 (1991) no. 3, pp. 365-372. doi : 10.5802/afst.731. https://afst.centre-mersenne.org/articles/10.5802/afst.731/

[1] Hofer (H.) and Zehnder (E.) .- Periodic solutions on hypersurfaces and a result by C. Viterbo, Invent. Math. 90 (1987) pp. 1-9. | Zbl 0631.58022

[2] Viterbo (C.) .- A proof of the Weinstein conjecture in IR2n, Ann. Inst. H. Poincaré, Anal. non linéaire 4 (1987) pp. 337-356. | Numdam | Zbl 0631.58013

[3] Clarke (F.) . - Optimization and Nonsmooth Analysis John Wiley & Sons (1983). | Zbl 0582.49001

[4] Fan (X.) .- The C1-admissible approximation for Lipschitz functions and the Hamiltonian inclusions, Adv. Math. China, 20:1 (1991) pp. 177-178. | Zbl 0751.41032

[5] Benci (V.), Hofer (H.) and Rabinowitz (P.) . - A remark on a priori bounds and existence for periodic solutions of Hamiltonian systems, In Periodic Solutions of Hamiltonian Systems and Related Topics (R. Rabinowitz) et al, Eds D. Reidel Publishing Company (1987) pp. 85-88. | Zbl 0656.34033

[6] Chang (K.) .- Variational methods for non-differentiable functionals and its applications to partial differential equations, J. Math. Anal. Appl. 80 (1981) pp. 102-129. | Zbl 0487.49027

[7] Borisovich (Yu.), Gelman (B.), Muschkis (A.) and Obuhovskii (V.) .- Topological methods in the fixed point theory of multivalued mappings, Usp. Mat. Nauk. Russian, 35 (1980) pp. 59-126. | Zbl 0464.55003